Botox Around Eyes

I had botox and filler one month ago btween my eye...

I had botox and filler one month ago btween my eye brow, botox around my eye and my front head and I'm 38 yrs old only , but i dont know why I have fake smile and i feel that I cant not laugh , and if i did all my face feel tird

plz can any one tell me why and what should i do and how long i will be like that , and why has effect my smile

will botox around the eye affect my smile?
I think I know what you mean about actual eye muscle weakness. I don't have blurry vision, but my eyes get very tired especially at the end of the day. I do not believe that the botox wears off after three months. This is a marketing gimmick to make sure people have more botox every three months. At the end of three months lots of the botox effect has worn off but lots of it is still there too. I think it takes about 9 to 12 months to wear off totally. Most people who keep having it would have no idea when it completely wears off because they never get back to base. Any thoughts?
Reply
hi rubyrae719 I'm just like you i had botox 5 time spread over puite long time eccept the last time i had one on april then the another on june 2009 , yes I do have mauscle weaknee and my vision so blurry that is killing me when i read only , and i had this blured vision after the last injaction , any way may last injaction was june 25,09 and now is Aug23,09 may samile get improve i'm doing much better but vission is still blurred and stil my face is not the same one i used to have it is not out i need more time , but thanks god way diffrent than june or july i can not wait until i get my face back hope all of you feeling good regard's
Reply
I feel for each of you going through this,the agony of waiting it out till the stuff is out of your system has to be so hard, hopefully everyday brings you closer to the end of your nightmare-my story is not quite the same but want to ask if anyone has had the actual feeling of eye muscle weakness SEVERAL months after getting botox. It comes & goes around both eyes, worse when I am tired, I find myself at times using my forehead muscle to try to help compensate. My eyes do not totally clamp shut or even close involuntarily but it's just an overall feeling of weakness around them. My actual vision is not effected. I have been doing much reading and now wonder about the connection, read that there is human albumin in botox, which is from human blood, -- there is a very small chance of contracting certain disease from albumin that was not properly screened,the data sounds as if the risk is almost nonexistent but it is still there. Some of my symptoms seem to relate to symptoms of ocular myasthenia gravis, not all but some. I keep reading and keep trying to figure it out, the fact that I never experienced any of this before the last time I had botox injected which by the way was not my first time getting botox. In all I have had it done 4 times spread over quite a long time period but had never experienced this before. Can anyone else say that they are experiencing eye muscle weakness feelings almost a year after an injection or be able to shed any light on the connection this far out from having it done?? Any input would be appreciated...Thank you ladies.
Reply
Name not provided

because he did not give me an answer after that

Was this review helpful? 3 others found this helpful